# SDR ASAA2025111662363

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 14,275 hours, 4,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Component: Light
- Component part number: 8100038301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE LIGHT INOP. GROUNDED - YES. RELAMPED R2 DOOR EMERGENCY LIGHT, OPS CHECK GOOD REF B737 MAX AMM 33-51-04.P.O 1056359.1.
